Quarterly of Applied Mathematics
In this paper, we prove the existence and uniqueness of steady-state solutions for a system of equations arising from a model in electrochemistry. The same result was established by the authors in an earlier paper under the additional assumptions that the space-dimension N = 2 and the concentrations of the charged ions satisfy an electro-neutrality condition.
Choi, Y. S.
, Lui, Roger
(1997). An Integro-Differential Equation Arising from an Electrochemistry Model. Quarterly of Applied Mathematics, 55(4), 677-686.
Retrieved from: http://digitalcommons.wpi.edu/mathematicalsciences-pubs/67
First Page Number
Last Page Number
First published in Quarterly of Applied Mathematics in 1997, published by the American Mathematical Society.